The functional law of the iterated logarithm for dependent random variables

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)245-258
JournalProbability theory and related fields
Volume26
Publication statusPublished - 1973

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

The functional law of the iterated logarithm for dependent random variables. / Berkes, István.

In: Probability theory and related fields, Vol. 26, 1973, p. 245-258.

Research output: Contribution to journalArticleResearchpeer-review

@article{30fbd6b2bb2f4051b73cf3e59ca2f1ce,
title = "The functional law of the iterated logarithm for dependent random variables",
author = "Istv{\'a}n Berkes",
year = "1973",
language = "English",
volume = "26",
pages = "245--258",
journal = "Probability theory and related fields",
issn = "0178-8051",
publisher = "Springer New York",

}

TY - JOUR

T1 - The functional law of the iterated logarithm for dependent random variables

AU - Berkes, István

PY - 1973

Y1 - 1973

M3 - Article

VL - 26

SP - 245

EP - 258

JO - Probability theory and related fields

JF - Probability theory and related fields

SN - 0178-8051

ER -